# SDR ACE071204

- Difficulty date: July 12, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N113AX
- Make and model: Beech 1900C
- Aircraft serial: UC41
- Aircraft time: 41,939 hours, 43,147 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE OBSERVED DEFORMATION OF FUSELAGE SKIN AT LAP JOINTS AT STATIONS 348.25 & 430.75 UNDER STRINGER 16.  REPAIRS MADE INCLUDED REMOVAL OF EXFOLIATED SHIMS AND FAILED BONDING AGENT.  PREVIOUS REPAIRS OF THIS TYPE AND ON THIS MODEL HAVE DISCLOSED PRIOR USE OF BARE ALUMINUM SHIMS AT LAP JOINTS.
